Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dizziness, headaches. Taking multi-vitamins. Causes for symptoms?

Recently, about 2 weeks now, I have been feeling dizzy when I stand up, I get bad headaches and feel dizzy at night. I m a very healthy person, I work out 5 days a week, I drink around 50 ounces of water a day and I weigh 35lbs less then I did at this time last year, but haven t lost any weight in about 4 months (not trying to lose more) The only change I ve made in the last two weeks is I now take a multivitamin . Oh also I m 23. Any suggestions?
Asked On : Tue, 18 Dec 2012
Answers:  2 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

These are the possibilities that come to my mind : anaemia (low hemoglobin), hypoglycemia( low blood sugars) , dehydration , thyroid abnormalities, postural hypotension ( low blood pressure on standing up) etc.

Are you on any other medications other than multivitamins?

Dehydration can be ruled out , as you are drinking enough water. You exercise 5 days a week , which is wonderful.

How about your eating habits? Are you having well balanced meals, which includes whole grains like whole wheat bread or whole wheat pasta, fruits, vegetables etc.

I would advise you to visit your doctor and get your blood pressure checked in the lying down, and standing position. Please get the following blood investigations done: Hemoglobin, Random blood glucose, Vitamin B12 , TSH, serum electrolytes.

I hope I have answered your question. Please do get back to me if you have further queries.

Have a great day :)

Dr. Divya Kuttikrishnan
Answered: Tue, 18 Dec 2012
I find this answer helpful
General & Family Physician Dr. Ilanchey's  Response
50 ounces of water is not enough and you have to take atleast 2-3 litres of water per day and get complete urine examination and report back with purpose of taking MVTs
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor